Applied Mathematics

Vol.5 No.19(2014), Paper ID 51203, 7 pages

DOI:10.4236/am.2014.519279

 

Amenability and the Extension Property

 

Antoine Derighetti

 

EPFL SB-DO, MA A1 354, Station 8, CH-1015 Lausanne, Switzerland

 

Copyright © 2014 Antoine Derighetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Derighetti, A. (2014) Amenability and the Extension Property. Applied Mathematics, 5, 2945-2951. doi: 10.4236/am.2014.519279.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.